About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 704567, 8 pages
http://dx.doi.org/10.1155/2012/704567
Research Article

Efficient Variational Approaches for Deformable Registration of Images

1Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey
2Department of Mathematics, Yildiz Technical University, 34220 Istanbul, Turkey

Received 15 March 2012; Revised 14 April 2012; Accepted 10 May 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Mehmet Ali Akinlar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Ali Akinlar, Muhammet Kurulay, Aydin Secer, and Mustafa Bayram, “Efficient Variational Approaches for Deformable Registration of Images,” Abstract and Applied Analysis, vol. 2012, Article ID 704567, 8 pages, 2012. doi:10.1155/2012/704567